raised red itchy welt looking bumps driving me insane!
i went to a bbq sat aug 14th to a friends birthday, i was covered wearing a tanktop a light sweater and a scarf around my neck, jeans n what not. i came home and realized i was slightly itchy on my stomach and as i looked i saw 2 dime - nickel sized red some what Raised bumps on my stomach, i applied some hydrocortizone cream for almost 3 days straight and it went away..and then weds night i developed a very similar rash but a bit more raised on my right ankle near the joint and its been itching extremely, i try very hard not to scratch it but after i did it became veryyyy red like blood red...i went to the pharmacy at 1:30 and he prescribed for now that i use the extra strength itch relief cream topical analgesic with 2% active ingredient diphenhydramine hydrochloride. do u recommend to see a dermatologist or get blood tests or biopsy done or anything??? its weird how i just got it randomly out of nowhere.. its driving me insane pleaseee reply to this someoneee help me !!!!
From the symptoms it can be allergic reaction, contact dermatitis, viral infections, heat rash, scabies or sweat dermatitis. Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort. For the itching antihistaminics like Benadryl or Claritin can be taken.
I would suggest you to consult a dermatologist and get these possibilities evaluated. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.